Journal of Dynamics and Differential Equations

, Volume 10, Issue 1, pp 37–45

A Remark on Two Constructions of Exponential Attractors for α-Contractions

Authors

  • A. Eden
    • Mathematics Department, BebekBoğaziçi University
  • C. Foias
    • Mathematics DepartmentIndiana University
  • V. Kalantarov
    • Mathematics Department, BeytepeHacettepe University
Article

DOI: 10.1023/A:1022636328133

Cite this article as:
Eden, A., Foias, C. & Kalantarov, V. Journal of Dynamics and Differential Equations (1998) 10: 37. doi:10.1023/A:1022636328133

Abstract

An improvement in the original constructions of exponential attractors is indicated. Namely, when the solution semigroup is α-contractive and satisfies the discrete squeezing property, then even when the invariant set on which the semigroup acts is not compact, the original constructions carries through. We obtain the same conclusion for the construction with Lyapunov dimension for α-constructions.

α-ContractionsattractorsLyapunov dimension

Copyright information

© Plenum Publishing Corporation 1998